Smoothly embedded spheres in symplectic 4-manifolds

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

We characterize rational or ruled surfaces among all symplectic 4-manifolds by the existence of certain smoothly embedded spheres.

Original languageEnglish (US)
Pages (from-to)609-613
Number of pages5
JournalProceedings of the American Mathematical Society
Volume127
Issue number2
StatePublished - Dec 1 1999

Fingerprint

Dive into the research topics of 'Smoothly embedded spheres in symplectic 4-manifolds'. Together they form a unique fingerprint.

Cite this